# SDR 0104969922

- Difficulty date: July 12, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- Aircraft time: 69,506 hours, 60,579 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, corrosion was found in the left and right beaver tails. The beaver tails were removed to accomplish corrosion removal. After the beaver tail removal, it was noted that 11 fastener holes common to the pylon front spar were elongated on each side of the aircraft. Repaired per EA 99-181347.
